Doctor insights on:
Maximum Daily Green Medication
I just got a shot of ketoralac 30mg, 1cc injection. Can I get daily injections of this medication?
Ketorolac frequency: Ketoralac is a nsaids non steroidal anti inflammatory drug used for various moderate to severe acute pain conditions. The combined (inject-able or by mouth formulation) duration must not exceed 5 days. One must use the lowest effective dose and shortest treatment duration; because of very serious adverse effects like GI bleeding, GI perforation, strokes, heart attacks, renal failure and death. ...Read moreSee 1 more doctor answer
Is there any safe medications to take for anxiety? I dont want medication but its getting worse and its effects my daily life.
Anxiety: of course. there are plenty of safe medications. ...Read more
I can't go out in public without medication (1-2 etizolam daily) and still cannot approuch woman i also get well to drunk which is unattractive help?
Before all else- : Lets address that you have described yourself as a "heavy drinker" and conditions as "alcohol intoxication, confusion and memory loss". Do you know that you kill your brain cells when you do this. It will not help your anxiety or difficulty going into public. Encourage you to get into treatment to deal with this. Cognitive behavioral therapy is especially helpful. Psychiatric medications may be. ...Read more
Is there another wy i can lose weight like by medication or shots instead of lipo cause i try exercising daily but it doesn't quite help?
Make Lasting Changes: For any weight loss program to work well, it has to be something you can live with for the long-term. Diet is the most important thing, and eliminating "white" carbs will go a long way. This means sugar, white flour products as well as white rice and white pastas. These carbs offer almost no nutritional value and only serve to make you hungry. This + regular exercise = steady weight loss. ...Read moreSee 3 more doctor answers
I noticed my urine was green yesterday amd today and has a strong oder but I am not currently taking any medications what could cause this?
I am taking 10mg of carbimazole daily for my hyperthyroism condition. Will i gain weight from the medication and what will happen if i stop taking?
Stopping may cause: Stopping the medication may worsen your symptoms. However, being on it may not cause you gain weight. ...Read more
I was diagnosed with cardiomyopathy last year and EF was 30%. With medication and daily walk it has improved to 40% within a year. I am still taking ?
Check with you MD: I do not understand your question, but it is good to hear that your heart's EF (Ejection Fraction) has improved. A normal EF is 55-60% so your is stronger but not yet back to normal. There are medications that can help your condition and exercise also helps your overall cardiovascular fitness. ...Read more
Taking 200mg of celebrex (celecoxib) once daily. This medication seems to provide me with the greatest benefit. Is it good to also take pantaloc 40mg with this?
Yes: Pantaloc is GI protective. Even though Celebrex (celecoxib) can be safer for the GI system it still can cause ulceration and distress. Protection the lining of the stomach is important with chronic NSAID use. You need to watch your blood pressure as well if there is any problems with that as well. Discuss with your doc. ...Read more
Lithium: Discuss with your Dr why you want to stop and how to stop if indicated. Dangerous to do it on your own. ...Read more
Which meds?: Sorry, only your conditions & procedures are showing up. Your medications are not listed under the additional patient information that I am reading. ...Read more
The best medication: for you is one that controls your symptoms with the fewest side effects. There is no drug - prescribed, OTC, naturopathic, homeopathic, or other- that has no potential side effects or adverse effects for everyone who takes them, including foods, caffeinated, 0-calorie & alcoholic beverages. Cognitive-Behavioral,Therapy, the mainstay of treating anxiety, has no side effects. Pills don't teach skill ...Read moreSee 1 more doctor answer
It depends.: If you are otherwise healthy, high cholesterol can be controlled with lifestyle changes alone, such as weight loss and exercise. However, if you have other diseases in addition to high cholesterol, such as diabetes or coronary artery disease, your doctor may recommend starting medication. Each patient is different, and should discuss their options with their doctor. ...Read moreSee 2 more doctor answers
Fad diets dangerous: This fad diet is not safe or effective and i would advise you to stop the insanity. This is one more fad diets that looks 'clinical' but is designed to make some people rich and to keep it's clients obese. That much caffeine is well known to cause diarrhea and other GI upset. You will return to normal when you stop this product. Now weight loss principles are well known and work! ...Read moreSee 1 more doctor answer
I am 24 and daily my hair is falling. I use so many medications but none have helped. Please give suggestions?
Multiple: The solution to hair loss depends on why you are losing your hair. One reason is male pattern baldness (androgenic alopecia) for which Finasteride is prescribed. A different condition, alopecia areata, is caused by inflammation and dermatologists inject the site(s) with an anti-inflammatory substance. ...Read more
Is it safe to take glucosamine daily and how much is recommended for a 54 year old woman on no other medications?
You can take it : Usually the dose is about 1500mg a day. I cannot promise you it will help you at all.i'm uncertain what you're taking her for but you can discuss this with your physician. You need a correct diagnosis before you start any type of therapy, even therapy that doesn't work ...Read more
I just read that people with herpes still put out virus off and on even while on daily medication. So, they're never safe?
I have SVT. I was wondering what I can do in my daily routine to help prevent episodes, without having to take medications. ?
Diet/Avoid triggers: A well-balanced diet containing fruits, vegetables, and lean protein is encouraged for heart health. Avoiding substances that may disrupt heart rhythm (“triggers”) such as alcohol, cigarettes, caffeine, and some herbal products may help as well. In some people, it’s impossible to avoid taking medication, so keep your doctor in the loop about whether avoiding triggers helps. ...Read moreSee 1 more doctor answer
After taking my daily medication i get a pain in the upper right quadrant of my abdomen. Could this be a serious medical issue?
See a doctor: I would recommend seeing a doctor. It is better to play it safe than sorry. ...Read more
- Talk to a doctor live online for free
- Maximum daily green adverse effects
- Vitamin a maximum daily intake
- Magnesium maximum daily dosage
- Ask a doctor a question free online
- Maximum daily dose of biotin
- Maximum daily dosage of cranberry
- Naproxen maximum daily dose
- Lantus maximum daily dose
- One daily maximum medication